Good rough path sequences and anticipating stochastic calculus

Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2007, 35 (3), pp.1172-1193
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00266894
Contributeur : Christine Graffigne <>
Soumis le : mardi 25 mars 2008 - 17:47:02
Dernière modification le : mardi 10 octobre 2017 - 11:22:03

Identifiants

  • HAL Id : hal-00266894, version 1

Collections

Citation

Laure Coutin, Peter Friz, Nicolas Victoir. Good rough path sequences and anticipating stochastic calculus. Annals of Probability, Institute of Mathematical Statistics, 2007, 35 (3), pp.1172-1193. 〈hal-00266894〉

Partager

Métriques

Consultations de la notice

28